Compactness and $\lambda$-compactness hypotheses in data analysis methods
Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 1, pp. 114-126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{SJIM_1998_1_1_a10,
author = {N. G. Zagoruiko},
title = {Compactness and $\lambda$-compactness hypotheses in data analysis methods},
journal = {Sibirskij \v{z}urnal industrialʹnoj matematiki},
pages = {114--126},
year = {1998},
volume = {1},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a10/}
}
N. G. Zagoruiko. Compactness and $\lambda$-compactness hypotheses in data analysis methods. Sibirskij žurnal industrialʹnoj matematiki, Tome 1 (1998) no. 1, pp. 114-126. http://geodesic.mathdoc.fr/item/SJIM_1998_1_1_a10/